# SDR REXA2018090700801

- Difficulty date: September 3, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 11,691 hours, 7,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CIELING EXIT SIGN INOP. REMOVED AND REPLACED BATTERY PACK PS36 IAW AMM 33-51-17. OPS CHECK GOOD. A/C OK FOR SERVICE AT THIS TIME.
